Open Access
WINTER 2014 On a new class of integro-differential equations
Patrick Kurth
J. Integral Equations Applications 26(4): 497-526 (WINTER 2014). DOI: 10.1216/JIE-2014-26-4-497


We consider various initial-value problems for ordinary integro-differential equations of first order that are characterized by convolution-terms, where all factors depend on the solutions of the equations. Applications of such problems are descriptions of certain glass-transition phenomena based on mode-coupling theory, for instance. We will prove results concerning well-posedness of such problems and the asymptotic behaviour of their solutions.


Download Citation

Patrick Kurth. "On a new class of integro-differential equations." J. Integral Equations Applications 26 (4) 497 - 526, WINTER 2014.


Published: WINTER 2014
First available in Project Euclid: 9 January 2015

zbMATH: 1307.45008
MathSciNet: MR3299829
Digital Object Identifier: 10.1216/JIE-2014-26-4-497

Keywords: Asymptotic behaviour , glass-transition , Integro-differential equations , well-posedness

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

Vol.26 • No. 4 • WINTER 2014
Back to Top